# SDR DALA1140600627

- Difficulty date: June 16, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 146N6603261
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEVELING COMPOUND IN LOWER AREA OF AFT CARGO DOOR ON N/R 187989 SAA JOB 87883410001, FOUND CORROSION ON ALL LOWER FLANGES OF RIBS.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187321 W/O 87884220001.
